# SDR ASAA1150447

- Difficulty date: October 1, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 12,943 hours, 4,183 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Faulty
- Location: Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW OVERHEAT ILLUMINATED ON TAXI IN.  CHECKED SPARE SENSOR & RESISTANCE IS WITHIN LIMIT REF MM FIM 30 41 00.  REMOVED WINDOW FOR ACCESS TO SENSOR TERMINAL CONNECTOR.  SWAPPED SENSOR TO ALTERNATE STUD.  RE-INSTALLED WINDOW REF MM 56 12 11 CLOSED C/B P6 12 B9 LEFT SIDE WINDOW HEAT.  OPS OK REF MM 30 41 11.
